Couldn't find what you looking for?

TRY OUR SEARCH!

:-( I have been on Methadone for 3yrs. and I have been suffering with constipation for about that long. I am lucky if I can go to the bathroom twice a week, and when I do it is so painful. I have tried so many stool softeners. So far I have tried Senna-S, Docusate Sodium, MiraLax, and Metamucil. Nothing is helping as of yet. I am in the process of getting off of Methadone, my counselor has me dropping 2mgs. every two weeks. But until then I really want to be able to go to the bathroom regularly. Can constipation make you feel tired and gain weight? If you have any suggestions I would really appreciate it.

Loading...

hi i have been on methadone 18 yrs and just in about the last year i started getting constipated so bad to the point of a tottaly packed colon , and im like you i lucky if i go bm 1 time a week its awfull ,and i find yes constipation makes me feel sluggish , aswell as tired .. and im packing the weight on y gut attractive huh lol .. im happy to hear your coming of the poison as i am myself 5 mg every 3 weeks im at 45 mls from 100 mls ..may i ask how much yopur does is? ohh and bye the way do you notice bad breath no matter how much listerine or how many times you brush cause i do ..as far as suggestions there is what i am taking dulcolax oral 3 5mg tabs at bed time with 20 mg of lactulose .. and a fleet oral if no bowel movement at all, all this u can get at any drug store i hope i helped you a bit good luck and let me know how your doing .....
mike
Reply

Loading...

Hi, i know exactly what ur going thru. Ive been on methadone 6 years, highest dose 182 mgs! I am now at 157, I go down about 2-3 mgs a month. I also am lucky if i can go to the bathroom twice a week! I am trying exercise, diet high in fruits/vegtables, and I have tried drinking alot of water (something i need to start doing again!) and using stool softeners. These things help somewhat, but the constipation is still a real nproblem. It definitely can cause weight gain. I have gained quite a bit of weight despite the fact that i eat a very low fat/low cal diet and exercise 6 hours a week. My doc says alot of the weight gain is due to my bowels moving slowly. I would like to have a BM at least every other day. 12 yrs of heroin and 6 of methadone- im only 32 and i forget what its like to be regular! -Emmalee

Reply

Loading...

I take 3 stool softners every night eat a salad every single day and 2 activia every day. I am on 80mg and this has made me regular. But now i am pregnant and even with all that i am stillbacked up. I think i am 4 weeks and my stomach looks 8 months. Ugggg
Also drink lots and lots of water
Reply

Loading...